MAUDE Adverse Event Report: STRYKER-ENDOSCOPY PHOENIX USA; CATHETER, RECORDING, ELECTRODE, REPROCESSED

STRYKER-ENDOSCOPY PHOENIX USA; CATHETER, RECORDING, ELECTRODE, REPROCESSED
Model Number 81104
Medical Device Problem Codes Device Damaged Prior to Receipt by User (1570); Use of Device Problem (1670); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that catheter when curled in, curls in and posterior.Not straight back.There was no patient injury or medical intervention reported and the complainant is not aware of any extended procedure time reported.These are commonly used devices that are readily available.
 
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions for evaluation.The complaint device was received with the deflection (thumb-knob) and locking mechanism fully engaged, locking the distal tip in a curved position for the duration of its transport to stryker.Upon visual inspection of the received complaint device, the catheter's distal tip was found to stay in a curved position upon relaxing the device's thumb-knob.As the complaint device was returned via improper shipping methods (distal tip deflection and locking mechanisms fully engaged), the mechanical malfunction experienced by the customer could not be confirmed as the internal steering wire was likely conditioned to remain in a deflected position.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.Therefore, the likely root cause is a curve issue as a result of mishandling subsequent to distribution, including shipping and storage conditions or improper manipulation of the device.The instructions for use (ifu) state: do not attempt to use the reprocessed ep catheter prior to completely reading and understanding the directions for use.Do not alter this device.Inspect the packaging and catheter for damage or defects prior to use.Avoid excessive torque, stretching, kinking and/or bending of catheter, as this may interfere with distal tip shaping or cause damage to internal electrode wires.Avoid manual pre-bending of distal curve, as this may damage steering mechanism of steerable catheters.Handle catheter with care to avoid improper electrical functioning.Standard electrical grounding precautions should be observed when using electrical recording or stimulation equipment.Avoid excessive contact of handpiece with fluids, as this could adversely affect the electrical performance of the catheter.The reported event will continue to be monitored through post market surveillance.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This supplemental mdr serves to correct g3 reportability awareness date in the previous supplemental mdr to (b)(6) 2024 and d4 lot #.
 
Event or Problem Description

Brand Name
NA
Common Device Name
CATHETER, RECORDING, ELECTRODE, REPROCESSED
Manufacturer (Section D)
STRYKER-ENDOSCOPY PHOENIX USA
10232 s. 51st st.
phoenix AZ 85044
Manufacturer (Section G)
STRYKER-ENDOSCOPY PHOENIX USA
10232 s. 51st st.
phoenix AZ 85044
Manufacturer Contact
andy dobos
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key19715308
Report Number0002090040-2024-00008
Device Sequence Number8575994
Product Code NLH
UDI-Device Identifier00885825009557
UDI-Public00885825009557
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K112232
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2026
Device Model Number81104
Device Catalogue Number81104
Device Lot Number5322298
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/12/2024
Supplement Date Received by Manufacturer06/12/2024
08/01/2025
Initial Report FDA Received Date07/10/2024
Supplement Report FDA Received Date08/07/2024
08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown